Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Boundary spectra of uniform Frostman Blaschke products

Author: Alec Matheson
Journal: Proc. Amer. Math. Soc. 135 (2007), 1335-1341
MSC (2000): Primary 30D50, 30D40
Published electronically: November 29, 2006
MathSciNet review: 2276642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A closed set $ F$ in the unit circle $ \mathbb{T}$ is the boundary spectrum of a uniform Frostman Blaschke product if and only if $ F$ is nowhere dense in $ \mathbb{T}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D50, 30D40

Retrieve articles in all journals with MSC (2000): 30D50, 30D40

Additional Information

Alec Matheson
Affiliation: Department of Mathematics, Lamar University, P.O. Box 10047, Beaumont, Texas 77710

PII: S 0002-9939(06)08470-X
Received by editor(s): June 30, 2005
Received by editor(s) in revised form: August 10, 2005
Published electronically: November 29, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia